# SDR SWAA2021052173861

- Difficulty date: May 17, 2021
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 36,872 hours, 21,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 CABIN EMERGENCY AISLE LIGHTS INOP ; / R/R BATTERY PACK AT ROW 7A (M235) IAW AMM 33-51-06
